# SDR SWAA2020022841768

- Difficulty date: February 6, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5310004001
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RAIL SPLICE CHANNEL HAD CORROSION AT BS. 727+10, LBL 3.            / R&R SPLICE IAW SRM.
